Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 12, 2018, 9:57 AM CDT for Piatt County, Illinois. It took effect at Jun 13, 2018, 1:00 AM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2018, 9:57 AM CDT (14:57 UTC)
- In effect from
- Jun 13, 2018, 1:00 AM CDT
- Expired
- Jun 14, 2018, 3:07 PM CDT
- In force
- 38 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.31 ft at Jun 13, 2018, 5:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
745
WGUS43 KILX 121457
FLWILX
Flood Warning
National Weather Service Lincoln IL
957 AM CDT Tue Jun 12 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-130457-
/O.NEW.KILX.FL.W.0022.180613T0600Z-180614T0600Z/
/MNTI2.1.ER.180613T0600Z.180613T1200Z.180614T0000Z.NO/
957 AM CDT Tue Jun 12 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* From late tonight until late Wednesday night.
* At 930 AM Tuesday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 13.1 feet by tomorrow morning.The river
will fall below flood stage by tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 12.4 Tue 9 AM 13.1 12.7 11.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
jrp5 follow-up statements
440
WGUS83 KILX 130117
FLSILX
Flood Statement
National Weather Service Lincoln IL
817 PM CDT Tue Jun 12 2018
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-131516-
/O.EXT.KILX.FL.W.0022.180613T1200Z-180613T1800Z/
/MNTI2.1.ER.180613T1200Z.180613T1200Z.180613T1200Z.NO/
817 PM CDT Tue Jun 12 2018
The Flood Warning continues for
The Sangamon River at Monticello.
* From Wednesday morning until Wednesday afternoon.
* At 730 PM Tuesday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 12.7 Tue 7 PM 13.0 12.3 10.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25439
WGUS83 KILX 131424
FLSILX
Flood Statement
National Weather Service Lincoln IL
924 AM CDT Wed Jun 13 2018
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-140424-
/O.EXT.KILX.FL.W.0022.000000T0000Z-180614T1800Z/
/MNTI2.1.ER.180613T0845Z.180614T0000Z.180614T1200Z.NO/
924 AM CDT Wed Jun 13 2018
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Thursday afternoon.
* At 830 AM Wednesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by this
evening. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.1 Wed 8 AM 13.0 10.9 9.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
jrp267
WGUS83 KILX 140055
FLSILX
Flood Statement
National Weather Service Lincoln IL
755 PM CDT Wed Jun 13 2018
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-141455-
/O.EXT.KILX.FL.W.0022.000000T0000Z-180614T2000Z/
/MNTI2.1.ER.180613T0845Z.180614T0600Z.180614T1400Z.NO/
755 PM CDT Wed Jun 13 2018
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Thursday afternoon.
* At 630 PM Wednesday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.2 Wed 6 PM 13.1 12.0 10.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25/ZH546
WGUS83 KILX 141454
FLSILX
Flood Statement
National Weather Service Lincoln IL
954 AM CDT Thu Jun 14 2018
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-142145-
/O.EXT.KILX.FL.W.0022.000000T0000Z-180614T2145Z/
/MNTI2.1.ER.180613T0845Z.180614T0045Z.180614T1545Z.NO/
954 AM CDT Thu Jun 14 2018
The Flood Warning continues for
The Sangamon River at Monticello.
* Until this afternoon.
* At 830 AM Thursday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 13.1 Thu 8 AM 12.2 11.3 10.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$238
WGUS83 KILX 142007
FLSILX
Flood Statement
National Weather Service Lincoln IL
307 PM CDT Thu Jun 14 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC147-142037-
/O.CAN.KILX.FL.W.0022.000000T0000Z-180614T2145Z/
/MNTI2.1.ER.180613T0845Z.180614T0045Z.180614T1715Z.NO/
307 PM CDT Thu Jun 14 2018
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 230 PM Thursday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 1215 PM Thursday.
* Forecast...The river will continue to fall to 12.2 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 12.9 Thu 2 PM 12.2 11.3 10.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25/ZHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:39 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 12, 6:39 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 639 AM CDT Tue Jun 12 2018 .SHORT TERM...(Today and tonight) ISSUED AT 355 AM CDT Tue Jun 12 2018 Expanded the flash flood watch further north to include Clark, Edgar, Douglas and Macon counties, and still goes until 1 pm cdt. A warm front was over central IL/IN near I-72 and helping to produce an area of showers and thunderstorms over parts of central and southeast IL, mainly from Macomb to Springfield and Litchfield east, and tracking slowly ESE. Precipitable water values were 1.5 to 2 inches over CWA this morning, highest over southeast IL. This was giving some heavy rains and radar estimated 2-5 inches from I-72 south with locally 4-7 inches from Taylorville to Mattoon south since Sunday. HRRR model shows this convection becoming more widely scattered during mid to late morning. But isolated to scattered convection redevelop this afternoon as airmass gets more unstable again. SPC day1 outlook has marginal risk of severe thunderstorms this afternoon and early evening south of I-72. Some thunderstorms could also have heavy rains and frequent lightning. Highs today mostly in the mid 80s, with some upper 80s from Springfield sw where heat indices peak in the mid 90s. A weak cold front to push southeast into the IL river valley later this evening and thru rest of central IL overnight, and thru southeast IL early Wed morning. Still some timing differences between models with frontal passage, and the 00Z models overall have trended a bit slower. Will continue at least 20-40% chance of convection tonight, highest pops in eastern/southeast IL. Lows in the upper 60s to near 70F tonight. .LONG TERM...(Wednesday through Monday) ISSUED AT 355 AM CDT Tue Jun 12 2018 Isolated convection could linger in far southeast IL Wed morning, otherwise dry and warm conditions expected on Wed with highs in the mid 80s. Drier air advects into central IL during Wed as dewpoints drop into the 50s, while still humid in southeast IL with dewpoints mostly in the upper 60s/lower 70s most of the day. Less humid air arrives in southeast IL Wed night as dewpoints slip into the upper 50s/lower 60s. Lows Wed night in the lower 60s, with some upper 50s possible north of I-74. 00Z models have trended drier on Thu with IL being influenced by weak high pressure moving over the lower Great Lakes and Ohio river valley. Highs in the mid 80s again with fairly comfortable dewpoints in the upper 50s/lower 60s across CWA. A strong upper level ridge to build into IL late this week with 590 dm 500 mb high near MO and mid MS river valley by Saturday, bringing a heat wave to area for Father's day weekend. Have isolated showers and thunderstorms possible overnight Thu night into Friday but most areas should stay dry, and getting very warm and more humid Friday. Highs in the upper 80s to near 90F Friday with afternoon heat indices peaking from 92-98F. Dry, hot and humid conditions expected Sat/Sun with highs in the low to mid 90s and afternoon heat indices peaking from 97-104F, and may flirt with heat advisory criteria of 105F. Still hot and humid on Monday with highs in the lower 90s and afternoon heat index of 97-102F. Upper level ridge beginning to break down early next work week with chances of showers/thunderstorms returning from Monday afternoon on. Highs still in the upper 80s to near 90F next Tuesday with chances of showers/thunderstorms with more MCS activity possible. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 634 AM CDT Tue Jun 12 2018 Predominantly VFR conditions expected across the central Illinois terminals through the 12Z TAF valid time, although there are some patches of MVFR clouds in the vicinity early this morning. Scattered thunderstorms are still possible into early this evening, but expected coverage and confidence in timing preclude going above a VCTS mention at this time. A weak cold front will cross the area tonight, with southerly winds AOB 10 kts ahead of the front shifting to the west or northwest by morning. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon for ILZ047- 049>057-061>063-066>068-071>073. && SHORT TERM...07 LONG TERM...07 AVIATION...Bak
Hazardous weather outlook, Jun 12, 4:30 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 430 AM CDT Tue Jun 12 2018 ILZ027>031-036-037-040-041-131100- Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell- Woodford- 430 AM CDT Tue Jun 12 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms are possible today and early this evening until sunset across the Illinois river valley. Severe storms are not expected, though an isolated thunderstorm could have gusty winds, small hail, locally heavy rains and frequent lightning especially along and southeast of the Illinois river this morning. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Isolated thunderstorms are possible overnight Thursday night and Friday. There is a chance of thunderstorms again on Monday afternoon and Monday night. Summerlike heat and humidity will return by the weekend, with afternoon heat indices peaking around 100 degrees from Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-131100- Champaign-De Witt-Logan-McLean-Menard-Piatt-Vermilion- 430 AM CDT Tue Jun 12 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated to scattered thunderstorms are expected today and this evening across east central Illinois. Severe storms are not expected, though an isolated thunderstorm could have gusty winds and small hail, along with locally heavy rains and frequent lightning. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Isolated thunderstorms are possible overnight Thursday night into Friday. There is a chance of thunderstorms again on Monday afternoon and Monday night. Summerlike heat and humidity will return by the weekend, with afternoon heat indices peaking in the upper 90s to around 100 degrees from Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ047-049>057-061>063-066>068-071>073-131100- Cass-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Jasper-Lawrence-Macon-Morgan-Moultrie-Richland-Sangamon- Scott-Shelby- 430 AM CDT Tue Jun 12 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms will occur today and tonight. Most areas have received several inches of rain since Sunday, with isolated amounts from 4 to 7 inches south of I-72. Any excessive rainfall over saturated ground would rapidly result in runoff, increasing the flash flood threat. There is a marginal risk of severe storms this afternoon and early evening until sunset south of I-72, with hail and damaging winds possible. Locally heavy rains and frequent lightning will remain a risk too. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Isolated thunderstorms will be possible overnight Thursday night into Friday. There is a chance of thunderstorms again on Monday afternoon and Monday night. Summerlike heat and humidity will return by the weekend, with afternoon heat indices peaking from 98 to 104 degrees from Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed south of I-72 from 2 to 8 pm today. 07
In the hours before
Local storm report, Jun 12, 7:55 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
755 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/12/2018 M1.47 INCH SANGAMON IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 12, 7:57 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN NEWTON 38.99N 88.16W
06/11/2018 M3.19 INCH JASPER IL CO-OP OBSERVER
0515 AM HEAVY RAIN EAST PEORIA 40.67N 89.55W
06/12/2018 M1.80 INCH TAZEWELL IL BROADCAST MEDIA
NINETY MINUTE RAINFALL TOTAL AT WHOI
0545 AM HEAVY RAIN DILLON 40.47N 89.53W
06/12/2018 M2.30 INCH TAZEWELL IL BROADCAST MEDIA
RAINFALL THIS MORNING. FROM WMBD.
0600 AM HEAVY RAIN MOWEAQUA 39.63N 89.02W
06/12/2018 M1.64 INCH SHELBY IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 SW EUREKA 40.70N 89.30W
06/12/2018 M1.12 INCH WOODFORD IL BROADCAST MEDIA
RAIN FROM EARLY THIS MORNING. FROM WMBD
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/12/2018 M2.61 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
06/12/2018 M4.13 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN PANA 39.39N 89.08W
06/12/2018 M3.14 INCH CHRISTIAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/12/2018 M2.43 INCH SHELBY IL CO-OP OBSERVER
0630 AM HEAVY RAIN FLORA 38.67N 88.48W
06/12/2018 M4.06 INCH CLAY IL CO-OP OBSERVER
0645 AM FLASH FLOOD TOWER HILL 39.39N 88.96W
06/12/2018 SHELBY IL LAW ENFORCEMENT
WIDESPREAD FLOODING IS CONTINUING COUNTYWIDE.
0645 AM FLASH FLOOD NEOGA 39.32N 88.45W
06/12/2018 CUMBERLAND IL LAW ENFORCEMENT
FLOODING CONTINUES TO IMPACT MANY ROADS ACROSS WESTERN
CUMBERLAND COUNTY. PARTS OF US-45 ARE UNDER WATER.
0645 AM FLASH FLOOD PANA 39.39N 89.08W
06/12/2018 CHRISTIAN IL LAW ENFORCEMENT
FLASH FLOODING CONTINUES ACROSS SOUTHEAST CHRISTIAN
COUNTY, WITH SIGNIFICANT FLOODING REPORTED IN AND AROUND
PANA.
0650 AM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2018 M1.41 INCH LOGAN IL OFFICIAL NWS OBS
PAST 6 HOURS.
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/12/2018 M1.47 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/12/2018 M1.46 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
06/12/2018 M1.30 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
06/12/2018 M2.68 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
06/12/2018 M3.30 INCH CUMBERLAND IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
06/12/2018 M1.31 INCH TAZEWELL IL NWS EMPLOYEE
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/12/2018 M1.11 INCH CHAMPAIGN IL CO-OP OBSERVER
0730 AM FLASH FLOOD FLORA 38.67N 88.48W
06/12/2018 CLAY IL EMERGENCY MNGR
SIGNIFICANT FLOODING OCCURRING ACROSS PARTS OF CLAY
COUNTY. OVER 3 INCHES OF RAIN HAS FALLEN IN FLORA SINCE
430 AM THIS MORNING
0745 AM FLASH FLOOD BEECHER CITY 39.19N 88.79W
06/12/2018 EFFINGHAM IL EMERGENCY MNGR
ROADS FLOODING IN PARTS OF THE COUNTY. IMPACTED ROADS
INCLUDE STATE HIGHWAYS 32 AND 33.
&&
JRPLocal storm report, Jun 12, 8:17 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
06/12/2018 M2.80 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 12, 8:48 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/12/2018 M2.88 INCH EFFINGHAM IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
06/12/2018 M2.73 INCH RICHLAND IL CO-OP OBSERVER
0800 AM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
06/12/2018 M1.62 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
06/12/2018 M3.86 INCH EFFINGHAM IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 12, 9:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSE SAVOY 40.05N 88.25W
06/12/2018 M1.55 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
06/12/2018 M1.47 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 SW CHAMPAIGN 40.08N 88.31W
06/12/2018 M1.39 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
06/12/2018 M1.27 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/12/2018 M1.23 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW CHAMPAIGN 40.09N 88.33W
06/12/2018 M1.18 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SW CHAMPAIGN 40.09N 88.29W
06/12/2018 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/12/2018 M1.13 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN NE PHILO 40.00N 88.16W
06/12/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE CHAMPAIGN 40.13N 88.26W
06/12/2018 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
06/12/2018 M1.06 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/12/2018 M1.06 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/12/2018 M1.04 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/12/2018 M1.00 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
06/12/2018 M1.55 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 1 ENE TAYLORVILLE 39.53N 89.24W
06/12/2018 M1.29 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
06/12/2018 M1.13 INCH CRAWFORD IL COCORAHS
0700 AM HEAVY RAIN 5 ESE CAMARGO 39.77N 88.08W
06/12/2018 M1.12 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
06/12/2018 M3.83 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.78W
06/12/2018 M2.76 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN NE WATSON 39.03N 88.57W
06/12/2018 M2.36 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
06/12/2018 M3.12 INCH LAWRENCE IL COCORAHS
0700 AM HEAVY RAIN 2 W LINCOLN 40.15N 89.40W
06/12/2018 M2.20 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
06/12/2018 M2.00 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 4 SW BEASON 40.11N 89.25W
06/12/2018 M1.95 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN ESE NEW HOLLAND 40.18N 89.58W
06/12/2018 M1.40 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN NE LINCOLN 40.15N 89.37W
06/12/2018 M2.14 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
06/12/2018 M1.13 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 6 ESE OLNEY 38.70N 87.98W
06/12/2018 M2.74 INCH RICHLAND IL COCORAHS
0700 AM HEAVY RAIN 2 NE OLNEY 38.75N 88.06W
06/12/2018 M2.62 INCH RICHLAND IL COCORAHS
0700 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
06/12/2018 M1.24 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 NNW SPRINGFIELD 39.81N 89.66W
06/12/2018 M1.20 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 1 SSE DELAVAN 40.36N 89.54W
06/12/2018 M2.68 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 1 SSE MORTON 40.60N 89.46W
06/12/2018 M1.40 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
06/12/2018 M1.31 INCH TAZEWELL IL COCORAHS
&&
JRPLocal storm report, Jun 12, 9:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
06/12/2018 M2.40 INCH SHELBY IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:25 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 50 min |
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 45 min |
| Jun 11, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 24 min |
| Jun 11, 9:20 PM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| Jun 11, 10:10 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 6 hr |
| Jun 11, 11:57 PM CDT | Special Weather Statement | ILX | Shelby | 63 min |
| Jun 12, 1:03 AM CDT | Flash Flood Warning | ILX | Christian, Cumberland, Shelby | 6 hr |
| Jun 12, 6:00 AM CDT | Flash Flood Warning | ILX | Clay, Effingham | 4 hr |
| Jun 12, 6:57 AM CDT | Flash Flood Warning | ILX | Christian, Cumberland, Shelby | 4 hr |
| Jun 12, 9:56 AM CDT | Areal Flood Warning | ILX | Clay, Effingham | 6 hr |
| Jun 12, 2:59 PM CDT | Flash Flood Watch | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 5 hr |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.